Indiana, 2025

Flash Flooding in Indiana, July 17 to 19, 2025

July 17 to 19, 2025 · NWS LMK · 12 events in 3 counties and zones

On July 17th, a west to east oriented cold front dropped southeast from the Midwest and stalled along the Ohio River. Multiple waves of convection along the front continued moving west to east across southern Indiana before the front lifted back north on July 20th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
12

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LMK wrote it up.

On July 17th, a west to east oriented cold front dropped southeast from the Midwest and stalled along the Ohio River. Multiple waves of convection along the front continued moving west to east across southern Indiana before the front lifted back north on July 20th. Isolated flooding issues were observed in multiple counties.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before the first event at Jul 17, 3:11 PM EST, 30 minutes earlier. Its key messages:

  • * Scattered to numerous showers and thunderstorms expected this afternoon and evening in southern IN and north-central KY. Storms could produce localized flash flooding and damaging wind gusts, in addition to frequent lightning. * Torrential rainfall is expected with the storms this afternoon and flash flooding may occur. * Outside of storms, very hot and humid across central and southern KY with heat indices up to 100-105 this afternoon. * A continued active pattern continues into the weekend and early next week, with daily chances for showers and storms. Hot and humid weather is also expected to continue.
Area forecast discussion, Jul 17, 3:11 PM EST, 30 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
411 PM EDT Thu Jul 17 2025

.KEY MESSAGES...

* Scattered to numerous showers and thunderstorms expected this
  afternoon and evening in southern IN and north-central KY. Storms
  could produce localized flash flooding and damaging wind gusts, in
  addition to frequent lightning.

* Torrential rainfall is expected with the storms this afternoon and
  flash flooding may occur.

* Outside of storms, very hot and humid across central and southern
  KY with heat indices up to 100-105 this afternoon.

* A continued active pattern continues into the weekend and early
  next week, with daily chances for showers and storms. Hot and
  humid weather is also expected to continue.

&&

.SHORT TERM /THROUGH FRIDAY/...
Issued at 411 PM EDT Thu Jul 17 2025

Scattered strong storms are ongoing this afternoon, mainly in
southern IN and northern portions of central KY. This development
has occurred with strong heating of a very moist airmass along and
just south of a stalled frontal boundary in southern IL/IN. MLCAPE
is around 3000 J/kg as noted in recent SPC RAP mesoanalysis data.
Weak mid-level westerlies are producing deep-layer shear on the
order of 15-20 kts. Storm mode continues to look like only loosely
organized clusters as cold pools interact. Localized wet microbursts
remain a possible hazard through this evening given the strong
destabilization taking place and weak shear.

PW of 2+ inches near the boundary will support very heavy rainfall
rates of 1-3 inches/hr at times. Storm motion is progressive enough
to avoid widespread flooding issues, but some west to east training
is possible with deep-layer mean wind roughly parallel to the
stalled boundary. Expanded the Flood Watch slightly westward this
morning, and considered expanding further west across portions of
southern IN and north central KY. However, not quite confident
enough to expand further west at this time due to higher FFG in most
of those areas and limited confidence in significant training
occurring. But, expect ponding of water on roads in thunderstorms.
Some localized flash flooding will be possible in areas that see
repeated/excessive heavy rainfall.

Thunderstorm coverage looks more isolated across southern KY into
the evening hours. This evening, scattered storms will gradually
wane in both coverage and intensity after 02Z. However, additional
isolated to scattered convection looks possible again overnight into
early Friday. A weak mid-level wave is forecast to move east across
the stalled frontal zone, and with such rich moisture in place, we
are unlikely to see a completely clear radar overnight. Reduced
convective intensity and coverage will lower the overall flooding
threat during the overnight hours, however. So will leave the
expiration time on the Flood Watch at 04Z, but as the previous
discussion mentioned, cannot completely rule out needing to extend
at least a portion of the Watch into Friday morning.

Friday will remain very warm and humid. Sfc warming may be held back
a bit by cloud cover. Afternoon temperatures still look to rise into
the mid 80s to around 90. Isolated to scattered showers and storms
will be possible in a very moist, weakly forced environment.
Localized heavy rainfall, gusty winds, and lightning will be
possible with any storm.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Issued at 411 PM EDT Thu Jul 17 2025

Strong upper level ridging remains in place across the South through
the weekend and into early next week, with the center retrograding
westward just a bit. Amplifying ridging over the Plains will
gradually yield more of a NW flow pattern with time. Shortwave
disturbances moving through the flow will likely bring episodic
bouts of convection. The northwest flow pattern could result in
multiple MCSs that drop down into the region. Current thinking is
that northern IL, central/southern IN and into northern/eastern KY
could see the most convective action along with a threat of flash
flooding.

Conditions will remain relatively hot and humid through early next
week, with highs in the upper 80s and lower 90s. From Tuesday
onward, the heat will build with time as the ridge aloft strengthens
over the Southeast and Lower Ohio Valley. Excessive heat becomes a
greater concern through the midweek time frame, with temperatures in
the low to mid 90s and peak heat indices well over 100. We should
also gradually see a trend toward drier conditions overall late in
the period.

&&

.AVIATION /18Z TAFS THROUGH 00Z SATURDAY/...
Issued at 219 PM EDT Thu Jul 17 2025

Scattered to numerous showers and storms are expected through the
evening hours, especially in southern IN and north-central KY near a
stalled frontal boundary. TSRA coverage/probability is highest at
HNB/SDF/LEX, with lower chances at BWG. There is also a concern for
isolated to scattered lingering overnight as a weak mid-level wave
moves west to east over the stalled boundary. A very moist airmass
will yield high rainfall rates with any storm. Localized
downbursts/gusty winds are also possible with stronger storms this
afternoon and evening.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flood Watch until midnight EDT /11 PM CDT/ tonight for
     KYZ023>025-028>043-045>049-055>057-067.
IN...Flood Watch until midnight EDT /11 PM CDT/ tonight for
     INZ076>079-083-084-089>092.

&&

SHORT TERM...EBW
LONG TERM...EBW
AVIATION...EBW
Hazardous weather outlook, Jul 17, 11:02 AM EST, 4 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
1202 PM EDT Thu Jul 17 2025

INZ078-079-091-092-KYZ029>043-045>049-055>057-067-181615-
Scott IN-Jefferson IN-Floyd-Clark IN-Bullitt-Jefferson-Oldham-
Trimble-Henry-Shelby-Franklin-Scott KY-Harrison KY-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Washington KY-Mercer-
Jessamine-Clark KY-Boyle-Garrard-Madison-Lincoln-
1202 PM EDT Thu Jul 17 2025

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...This afternoon and tonight.

Scattered to numerous showers and thunderstorms are expected across
the outlook area this afternoon and evening. Some of the storms could
be severe with strong gusty winds, torrential rainfall, and intense
lightning. The heavy rainfall expected with these storms could lead
to instances of flash flooding across southern Indiana and north
central Kentucky.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Rounds of showers and thunderstorms are expected through the
upcoming period. Thunderstorms will be capable of producing
torrential rainfall, gusty winds, and lightning. Heavy rainfall rates
may lead to localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

GENERAL STORM MOTION OF THE DAY:

Storms will move to the E or ENE at 15 to 20 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076-077-083-084-089-090-KYZ023>028-053-054-061>066-070>078-081-
082-181615-
Orange-Washington IN-Dubois-Crawford-Perry-Harrison IN-Hancock-
Breckinridge-Meade-Ohio-Grayson-Hardin-Larue-Marion-Butler-Edmonson-
Hart-Green-Taylor-Casey-Logan-Warren-Simpson-Allen-Barren-Monroe-
Metcalfe-Adair-Russell-Cumberland-Clinton-
1202 PM EDT Thu Jul 17 2025 /1102 AM CDT Thu Jul 17 2025/

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...This afternoon and tonight.

Scattered to numerous showers and thunderstorms are expected across
the outlook area this afternoon and evening. Some of the storms could
be severe with strong gusty winds, torrential rainfall, and intense
lightning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Rounds of showers and thunderstorms are expected through the upcoming
period. Thunderstorms will be capable of producing torrential
rainfall, gusty winds, and lightning. Heavy rainfall rates may lead
to localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

GENERAL STORM MOTION OF THE DAY:

Storms will move to the E or ENE at 15 to 20 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

EBW

In the hours before

Special weather statement, Jul 17, 2:59 PM EST, 42 minutes before
Special Weather Statement
National Weather Service Louisville KY
359 PM EDT Thu Jul 17 2025

KYZ030-031-033-034-172030-
Jefferson KY-Shelby KY-Oldham KY-Henry KY-
359 PM EDT Thu Jul 17 2025

...A STRONG THUNDERSTORM WILL IMPACT OLDHAM...NORTHWESTERN SHELBY...
SOUTHWESTERN HENRY AND NORTHEASTERN JEFFERSON COUNTIES THROUGH 430 PM
EDT...

At 358 PM EDT, Doppler radar was tracking a strong thunderstorm near
Coldstream, moving east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Shelbyville, La Grange, Middletown, Anchorage, Worthington Hills,
Coldstream, Pendleton, Crestwood, Eminence, and Simpsonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3823 8512 3818 8550 3838 8557 3850 8529
      3850 8528 3852 8524
TIME...MOT...LOC 1958Z 252DEG 20KT 3831 8543

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

SRW
Special weather statement, Jul 17, 3:02 PM EST, 39 minutes before
Special Weather Statement
National Weather Service Louisville KY
402 PM EDT Thu Jul 17 2025

INZ084-089-KYZ023>025-172030-
Crawford IN-Perry IN-Hancock KY-Meade KY-Breckinridge KY-
402 PM EDT Thu Jul 17 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL CRAWFORD...
PERRY...NORTHWESTERN MEADE...NORTHWESTERN HANCOCK AND NORTH CENTRAL
BRECKINRIDGE COUNTIES THROUGH 430 PM EDT/330 PM CDT/...

At 402 PM EDT/302 PM CDT/, Doppler radar was tracking a strong
thunderstorm 9 miles northeast of Tell City, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Tell City, Mount Pleasant, Lewisport, Leopold, Troy, Alton, Ranger,
Roberta, Beechwood, and Terry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3793 8698 3794 8692 3799 8686 3800 8681
      3802 8680 3800 8677 3803 8678 3803 8677
      3804 8679 3806 8677 3808 8678 3810 8677
      3812 8681 3812 8680 3815 8681 3819 8679
      3832 8642 3798 8634 3790 8699
TIME...MOT...LOC 2002Z 252DEG 20KT 3808 8667

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

SRW
Special weather statement, Jul 17, 3:11 PM EST, 30 minutes before
Special Weather Statement
National Weather Service Louisville KY
411 PM EDT Thu Jul 17 2025

KYZ030-034-038-172045-
Jefferson KY-Shelby KY-Spencer KY-
411 PM EDT Thu Jul 17 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL SPENCER...CENTRAL SHELBY
AND EAST CENTRAL JEFFERSON COUNTIES THROUGH 445 PM EDT...

At 411 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Middletown, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Shelbyville, Taylorsville, Simpsonville, Yoder, Montclair, Waterford,
Routt, Crenshaw, Harrisonville, and Hooper.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3808 8506 3801 8546 3808 8548 3810 8547
      3810 8544 3811 8543 3812 8543 3810 8548
      3820 8551 3829 8514
TIME...MOT...LOC 2011Z 252DEG 20KT 3815 8540

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

SRW
Special weather statement, Jul 17, 3:14 PM EST, 27 minutes before
Special Weather Statement
National Weather Service Louisville KY
414 PM EDT Thu Jul 17 2025

KYZ038-045-172045-
Spencer KY-Nelson KY-
414 PM EDT Thu Jul 17 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN SPENCER AND
NORTHEASTERN NELSON COUNTIES THROUGH 445 PM EDT...

At 414 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Bardstown, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Taylorsville, Bloomfield, Fairfield, Wakefield, Samuels, Highgrove,
Chaplin, Coxs Creek, and Lenore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3806 8516 3799 8515 3800 8516 3799 8517
      3789 8515 3788 8519 3790 8520 3785 8521
      3787 8522 3786 8523 3787 8523 3787 8525
      3785 8524 3785 8528 3784 8528 3787 8555
      3794 8554 3799 8549 3801 8551 3807 8518
TIME...MOT...LOC 2014Z 264DEG 21KT 3793 8548

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Padgett
Special weather statement, Jul 17, 3:24 PM EST, 17 minutes before
Special Weather Statement
National Weather Service Louisville KY
424 PM EDT Thu Jul 17 2025

INZ084-089-090-KYZ023>025-172100-
Crawford IN-Perry IN-Harrison IN-Hancock KY-Meade KY-Breckinridge KY-
424 PM EDT Thu Jul 17 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN HARRISON...CENTRAL
CRAWFORD...PERRY...NORTHERN MEADE...EAST CENTRAL HANCOCK AND
NORTHWESTERN BRECKINRIDGE COUNTIES THROUGH 500 PM EDT/400 PM CDT/...

At 423 PM EDT/323 PM CDT/, Doppler radar was tracking a strong
thunderstorm 12 miles northeast of Tell City, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Tell City, Corydon, Brandenburg, Hawesville, Carefree Town, Mount
Pleasant, Cannelton, Milltown, Leopold, and Leavenworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3784 8677 3824 8665 3840 8615 3799 8601
TIME...MOT...LOC 2023Z 251DEG 32KT 3805 8656

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

SRW
Special weather statement, Jul 17, 3:36 PM EST, 5 minutes before
Special Weather Statement
National Weather Service Louisville KY
436 PM EDT Thu Jul 17 2025

KYZ034>036-038>040-045>047-172100-
Shelby KY-Mercer KY-Scott KY-Woodford KY-Franklin KY-Spencer KY-
Washington KY-Nelson KY-Anderson KY-
436 PM EDT Thu Jul 17 2025

...STRONG THUNDERSTORMS WILL IMPACT SPENCER...SHELBY...NORTHEASTERN
NELSON...NORTHWESTERN MERCER...WOODFORD...SOUTHWESTERN SCOTT...
ANDERSON...NORTHEASTERN WASHINGTON AND FRANKLIN COUNTIES THROUGH 500
PM EDT...

At 435 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near New Castle to 10 miles
southeast of Shelbyville to 8 miles northeast of Bardstown. Movement
was east at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Frankfort, Shelbyville, Lawrenceburg, Versailles, Taylorsville,
Ballard, Midway, Bloomfield, Stamping Ground, and Fairfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3811 8463 3807 8464 3784 8484 3786 8561
      3788 8558 3789 8559 3807 8535 3827 8528
      3834 8504 3834 8499 3837 8491 3835 8489
      3836 8484 3834 8479 3834 8478 3837 8471
      3839 8468
TIME...MOT...LOC 2035Z 273DEG 37KT 3847 8515 3811 8507 3788 8533

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

SRW

The radar

The Louisville radar (KLVX), 57 km away, was scanning. The volume nearest the first event began at 20:41 UTC.

Open the radar archive at this moment

Event by event

12 flash flood. Local standard time, as filed.

Flash Flood, Clark

When
July 17, 3:41 PM EST to 4:41 PM EST
Where
Clark County, 0.88 mi SE of Charlestown to 1 mi SE of Charlestown
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
38.440, -85.660

Water was over the roadway at the intersection of State Road 62 and Market Street in Charlestown. Two vehicles became stuck in the water.

Flash Flood, Clark

When
July 17, 4:35 PM EST to 5:35 PM EST
Where
Clark County, 2.46 mi W of Vesta to 2.48 mi W of Vesta
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
38.486, -85.595

Yankee Creek was overtopping a bridge on Salem Church Road near State Road 62 outside of Charlestown.

Flash Flood, Washington

When
July 17, 5:05 PM EST to 6:05 PM EST
Where
Washington County, 0.52 mi E of New Pekin to 0.53 mi WNW of Pekin
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
38.501, -86.010

Water began to enter a house in New Pekin.

Flash Flood, Washington

When
July 17, 5:13 PM EST to 5:43 PM EST
Where
Washington County, 0.41 mi NW of South Boston to 0.36 mi NNW of South Boston
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
38.583, -85.986

Cars were floating in flood waters and water rescues were needed along State Road 160 near South Boston.

Flash Flood, Washington

When
July 17, 5:45 PM EST to 6:45 PM EST
Where
Washington County, 3.14 mi W of Farabee to 3.17 mi W of Farabee
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
38.545, -86.078

Water was flowing over Blue River Church Road.

Flash Flood, Washington

When
July 17, 6:28 PM EST to 6:58 PM EST
Where
Washington County, 0.4 mi N of New Pekin to 0.36 mi N of New Pekin
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
38.506, -86.020

A camper was carried by flood waters and folded underneath a bridge on Shorts Corner Road.

Flash Flood, Dubois

When
July 19, 12:54 PM EST to 1:24 PM EST
Where
Dubois County, Huntingburg to 0.06 mi S of Huntingburg
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
38.300, -86.950

A house on East 7th Street in Huntingburg was flooded.

Flash Flood, Dubois

When
July 19, 12:56 PM EST to 1:26 PM EST
Where
Dubois County, 0.11 mi WSW of Huntingburg
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
38.300, -86.952

A car attempted to cross through flood waters but stalled at the intersection of East 6th Street and North Van Buren Street in Huntingburg.

Flash Flood, Dubois

When
July 19, 12:56 PM EST to 1:56 PM EST
Where
Dubois County, 0.91 mi SSE of Jasper to 0.95 mi SSE of Jasper
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
38.387, -86.926

Second Avenue in Jasper flooded.

Flash Flood, Dubois

When
July 19, 1:02 PM EST to 1:32 PM EST
Where
Dubois County, 1.23 mi SSW of Huntingburg to 1.36 mi SSW of Huntingburg
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
38.284, -86.960

Water was flowing over the roadway on US Route 231 near Southridge High School.

Flash Flood, Dubois

When
July 19, 1:04 PM EST to 1:34 PM EST
Where
Dubois County, 0.69 mi S of St Anthony to 0.76 mi S of St Anthony
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
38.310, -86.830

St Anthony Road South flooded along Flat Creek.

Flash Flood, Dubois

When
July 19, 1:08 PM EST to 1:38 PM EST
Where
Dubois County, 0.57 mi SE of Huntingburg Arpt to 0.65 mi SE of Huntingburg Arpt
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
38.244, -86.943

Water was flowing over the roadway on County Road 200 W.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2025Every state in 2025This day in weather historyWarnings in Indiana, July 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1275105, 1275106, 1275323, 1275326, 1275260, 1275261, 1275263, 1275267, 1275268, 1275270, 1275271, 1275272.